Alert archive / Texas / Flash Flood Warnings in 2017
Flash Flood Warning 81, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this flash flood warning at Aug 27, 2017, 2:24 PM CDT for 11 counties in Texas. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 27, 2017, 2:24 PM CDT (19:24 UTC)
- Expired
- Aug 28, 2017, 1:15 AM CDT
- In force
- 11 hr
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Austin County, TX, Brazos County, TX, Burleson County, TX, Colorado County, TX, Grimes County, TX, Houston County, TX, Madison County, TX, Polk County, TX, Trinity County, TX, Walker County, TX, Washington County, TX
The radar
The Ft Hood radar (KGRK), 133 km from the middle of the area, began a volume at 19:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 7.4 hours before the alert went out and 272 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 187 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 819 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
027
WGUS54 KHGX 271924
FFWHGX
TXC015-041-051-089-185-225-313-373-455-471-477-280015-
/O.NEW.KHGX.FF.W.0081.170827T1924Z-170828T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Houston/Galveston TX
224 PM CDT SUN AUG 27 2017
The National Weather Service in League City has issued a
* Flash Flood Warning for...
Trinity County in southeastern Texas...
Colorado County in southeastern Texas...
Northwestern Austin County in southeastern Texas...
Burleson County in southeastern Texas...
Northern Grimes County in southeastern Texas...
Western Washington County in southeastern Texas...
Brazos County in southeastern Texas...
Houston County in southeastern Texas...
Madison County in southeastern Texas...
Northeastern Polk County in southeastern Texas...
Northwestern Walker County in southeastern Texas...
* Until 715 PM CDT.
* At 218 PM CDT, rain continues to fall over most of the warning
area. The ground is saturated, so even light to moderate rain is
currently running off and producing flooding. As of 220 pm, there
are some closed roadways in several counties but most were in
rural locations. However, flooding will likely increase in areal
coverage through the afternoon with continued rainfall.
* Some locations that will experience flooding include...
College Station, Bryan, Brenham, Crockett, Madisonville, Caldwell,
Columbus, Eagle Lake, Austonio, Apple Springs, Shelby, Weimar,
Grapeland, Somerville, Groveton, Lovelady, Snook, Bedias, Kurten
and Kennard.
LAT...LON 3158 9517 3115 9486 3107 9460 3099 9548
3038 9638 2991 9643 2961 9625 2938 9645
2934 9656 2963 9687 2996 9657 3016 9679
3030 9664 3056 9696 3107 9605 3109 9577
3136 9566 3147 9574 3148 9572 3151 9574
$$1 follow-up statement
871
WGUS54 KHGX 280007
FFWHGX
TXC015-041-051-089-185-225-313-373-455-471-477-280615-
/O.EXT.KHGX.FF.W.0081.000000T0000Z-170828T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Houston/Galveston TX
707 PM CDT SUN AUG 27 2017
The National Weather Service in League City has extended the
* Flash Flood Warning for...
Trinity County in southeastern Texas...
Colorado County in southeastern Texas...
Northwestern Austin County in southeastern Texas...
Burleson County in southeastern Texas...
Northern Grimes County in southeastern Texas...
Western Washington County in southeastern Texas...
Brazos County in southeastern Texas...
Houston County in southeastern Texas...
Madison County in southeastern Texas...
Northeastern Polk County in southeastern Texas...
Northwestern Walker County in southeastern Texas...
* Until 115 AM CDT Monday.
* At 707 PM CDT, rain continues to fall over most of the warning
area. The ground is saturated, so even light to moderate rain is
running off and producing flooding. There are some closed roadways
in several counties and flooding will likely increase in areal
coverage into tonight as rainfall continues.
* Some locations that will experience flooding include...
College Station, Bryan, Brenham, Crockett, Madisonville, Caldwell,
Columbus, Eagle Lake, Austonio, Apple Springs, Shelby, Weimar,
Grapeland, Somerville, Groveton, Lovelady, Snook, Bedias, Kurten
and Kennard.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3158 9517 3115 9486 3107 9460 3099 9548
3038 9638 2991 9643 2961 9625 2938 9645
2934 9656 2963 9687 2996 9657 3016 9679
3030 9664 3056 9696 3107 9605 3109 9577
3136 9566 3147 9574 3148 9572 3151 9574
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this flash flood warning went out at Aug 27, 12:45 PM CDT, 1 hour 39 minutes earlier.
Area forecast discussion, Aug 27, 12:45 PM CDT, 1 hour 39 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
1245 PM CDT Sun Aug 27 2017
..EPIC AND CATASTROPHIC FLOODING CONTINUES IN AND AROUND THE
HOUSTON AND GALVESTON AREAS...
..FLASH FLOOD EMERGENCIES CONTINUE FOR FOR LIFE-THREATENING
CATASTROPHIC FLOODING...
.AVIATION...
The center of near-stationary TS Harvey is currently located near
Goliad, TX and is forecast to slowly drift to the south and
southeast over the next 24 hours. Rain bands will continue to periodically
come ashore and produce IFR conditions. Basically the Houston
area is a no-fly zone with Hobby and Intercontinental Airports being
closed to non emergency traffic. TAFs basically communicate MVFR
with periods of IFR cats within banding. Winds are from the
southeast and south with occasional gusts to 30 knots inside rain
bands. 44
&&
.PREV DISCUSSION... /ISSUED 1055 AM CDT Sun Aug 27 2017/
DISCUSSION...
Showers and embedded thunderstorms continue to stream across Southeast
Texas this morning while rotating around slowly south southeastward
moving Tropical Storm Harvey. If there is any good news, it might
be that the rainfall rates in our county warning area are not as
high as they were during the catastrophic events overnight. Even
though these rains are lighter, some of them are falling on already
devastated areas and are aggravating ongoing rescue efforts.
Flash Flood Emergencies and Flash Flood Warnings remain in effect,
and we also continue to deal with rotating cells that are producing
radar indicated tornado signatures. As for the forecast update,
current thinking is that there should be a break in this morning's
activity. Additional development is anticipated this evening and
overnight by almost every model, and this batch of storms could be
the next round of very heavy rainfall. If these storms move into
or develop across already flooded areas, Harvey's epic catastrophic
flood event will only get worse. With the slow movement of Harvey
anticipated over the next several days, additional rainfall amounts
of 15 to 25 inches are expected through Friday. Any rainfall amounts
this high will lead to more catastrophic and life-threatening flooding.
Unfortunately, this event is no where close from being over. 42
HYDROLOGY... There have been record crests across numerous bayous
across southern Harris County overnight. Due to the heavy rain,
we are expecting record crests during the week ahead. 43
MARINE...
Tropical Storm Harvey will move very little in the coming days and
this will maintain a tight enough northeast to east pressure
gradient across the local waters to keep small craft advisory flags
up through at least mid week. Bands of heavy rainfall with embedded
thunderstorms will periodically track across the waters...moving in
from the south and west. Gale force wind gusts and quickly agitated
seas will occur in and around any passing strong thunderstorm cell.
Waterspouts will also be a threat within Harvey's outer bands. East
to southeast winds will range between 20 to 30 knots with average
wave heights of between 5 to 7 feet with occasional 8 to 9 foot
heights.
Extreme to strong rip currents will continue for a few more days.
Currents and river(s) discharge(s) into the bays will also remain
problematic for navigation for at least a few days (possibly into
next weekend) given this record setting rainfall that has led to
the extreme inland flooding. 31
&&
.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL) 71 81 70 82 72 / 80 70 60 60 60
Houston (IAH) 73 79 72 82 74 / 80 80 70 60 70
Galveston (GLS) 76 82 77 84 78 / 80 80 70 70 70
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...Tropical Storm Warning for the following zones: Jackson...
Matagorda.
Flash Flood Watch through Wednesday evening for the following
zones: Austin...Brazoria...Brazos...Burleson...Chambers...
Colorado...Fort Bend...Galveston...Grimes...Harris...
Houston...Jackson...Liberty...Madison...Matagorda...
Montgomery...Polk...San Jacinto...Trinity...Walker...
Waller...Washington...Wharton.
GM...Tropical Storm Warning for the following zones: Matagorda Bay.
Small Craft Advisory until 7 AM CDT Tuesday for the following
zones: Coastal waters from Freeport to the Matagorda Ship
Channel out 20 NM...Coastal waters from High Island to
Freeport out 20 NM...Galveston Bay...Waters from Freeport
to the Matagorda Ship Channel from 20 to 60 NM...Waters
from High Island to Freeport from 20 to 60 NM.
&&
Discussion...40
Aviation/Marine...44Hazardous weather outlook, Aug 27, 6:21 AM CDT, 8 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Houston/Galveston TX 621 AM CDT Sun Aug 27 2017 GMZ330-335-350-355-370-375-TXZ163-164-176>179-195>200-210>214-226- 227-235>238-281200- Austin-Brazoria-Brazos-Burleson-Chambers- Coastal waters from Freeport to the Matagorda Ship Channel out 20 NM-Coastal waters from High Island to Freeport out 20 NM- Colorado-Fort Bend-Galveston-Galveston Bay-Grimes-Harris-Houston- Jackson-Liberty-Madison-Matagorda-Matagorda Bay-Montgomery-Polk- San Jacinto-Trinity-Walker-Waller-Washington- Waters from Freeport to the Matagorda Ship Channel from 20 to 60 NM-Waters from High Island to Freeport from 20 to 60 NM- Wharton- 621 AM CDT Sun Aug 27 2017 ...FLASH FLOOD EMERGENCY FOR LIFE-THREATENING CATASTROPHIC FLOODING.... This hazardous weather outlook is for portions of Southeast Texas. .DAY ONE...Today and Tonight Periods of showers and thunderstorms with heavy rainfall can be expected across the area today and tonight as Tropical Storm Harvey remains nearly stationary. An additional 2 to 4 inches of rain is likely, and 10 to 12 inches are possible with these storms. Any rain falling on locations that have already received record breaking rainfall will be devastating. .DAYS TWO THROUGH SEVEN...Monday through Saturday Harvey is expected to meander in and around the Southeast Texas area for several days and produce round after round of showers and thunderstorms. Additional life-threatening rainfall totals of 15 to 25 inches with isolated higher amounts are possible across the Flash Flood Watch area over the next several days, and results will be devastating if any of these rains fall where catastrophic flooding has already occurred. .SPOTTER INFORMATION STATEMENT... Spotters will be needed through at least the first half of the week.
In the hours before
Special weather statement, Aug 27, 10:27 AM CDT, 3 hours 57 minutes before
Special Weather Statement National Weather Service Houston/Galveston TX 1027 AM CDT SUN AUG 27 2017 TXZ199-213-227-237-271630- Brazoria TX-Harris TX-Fort Bend TX-Montgomery TX- 1027 AM CDT SUN AUG 27 2017 ...SPECIAL WEATHER STATEMENT... At 1025 AM CDT, Doppler radar was tracking a line of strong thunderstorms across northern Brazoria...eastern Fort Bend...and cnetral Harris County counties...moving north at 50 mph. Weak rotation along this line may spin up a quick short lived tornado within the next hour. Locations impacted include... Pearland, eastern Sugar Land, Missouri City, Stafford, Bellaire, Humble, West University Place, Tomball, Jersey Village, Manvel, Hunters Creek Village, Bunker Hill Village, Piney Point Village, Downtown Houston, Greenway / Upper Kirby Area, Kingwood, Spring Branch North, Second Ward, Greater Greenspoint and Spring. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A tornado watch remains in effect until 100 PM CDT for southeastern Texas. LAT...LON 2924 9540 2926 9558 3012 9565 3005 9519 TIME...MOT...LOC 1525Z 184DEG 43KT 2946 9545
Local storm report, Aug 27, 11:08 AM CDT, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1108 AM CDT SUN AUG 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1106 AM FLASH FLOOD HOUSTON 29.77N 95.39W
08/27/2017 HARRIS TX BROADCAST MEDIA
MORE THAN 2000 FLOOD WATER RESCUES HAVE BEEN CONDUCTED.
RESCUES ARE ONGOING.
&&
EVENT NUMBER HGX1700394
42Local storm report, Aug 27, 11:41 AM CDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1141 AM CDT SUN AUG 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM FLASH FLOOD 1 NNE FRIENDSWOOD 29.53N 95.19W
08/27/2017 GALVESTON TX PUBLIC
IMPASSABLE STREET FLOODING FROM CLEAR CREEK IN
FRIENDSWOOD.
&&
EVENT NUMBER HGX1700395
MHLocal storm report, Aug 27, 12:24 PM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1224 PM CDT SUN AUG 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1213 PM TORNADO 1 WSW NEEDVILLE 29.39N 95.86W
08/27/2017 FORT BEND TX LAW ENFORCEMENT
TORNADO SPOTTED BY A DEPUTY NEAR FM 442 AND FM 360.
&&
EVENT NUMBER HGX1700396
KMLocal storm report, Aug 27, 12:26 PM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1226 PM CDT SUN AUG 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 AM TORNADO 3 SE DEER PARK 29.66N 95.09W
08/27/2017 HARRIS TX FIRE DEPT/RESCUE
TORNADO SIGHTING NEAR SPENCER HIGHWAY AND UNDERWOOD
ROAD IN LA PORTE HEADING NORTH.
&&
EVENT NUMBER HGX1700397
KMThe office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 26, 7:01 PM CDT | Tornado Warning | HGX | Brazoria, Fort Bend | 44 min |
| Aug 26, 7:21 PM CDT | Tornado Warning | HGX | Fort Bend, Harris, Waller | 39 min |
| Aug 26, 7:22 PM CDT | Flash Flood Warning | HGX | Fort Bend, Harris, Waller | 113 min |
| Aug 26, 7:40 PM CDT | Tornado Warning | HGX | Brazoria, Fort Bend, Harris | 50 min |
| Aug 26, 7:51 PM CDT | River Flood Warning | HGX | Harris | 21 days |
| Aug 26, 8:13 PM CDT | Tornado Warning | HGX | Harris, Montgomery, Waller | 32 min |
| Aug 26, 8:15 PM CDT | Flash Flood Warning | HGX | Brazoria, Fort Bend, Grimes, Harris, Montgomery, Waller | 3 hr |
| Aug 26, 8:31 PM CDT | Flash Flood Warning | HGX | Austin, Grimes, Harris, Waller, Washington | 119 min |
| Aug 26, 8:31 PM CDT | Tornado Warning | HGX | Fort Bend, Harris | 29 min |
| Aug 26, 8:49 PM CDT | River Flood Warning | HGX | Harris | 57 hr |
| Aug 26, 8:57 PM CDT | River Flood Warning | HGX | Montgomery, Waller | 21 days |
| Aug 26, 8:58 PM CDT | Special Weather Statement | HGX | Brazoria, Galveston, Harris | 62 min |
| Aug 26, 9:03 PM CDT | River Flood Warning | HGX | Harris | 71 hr |
| Aug 26, 9:07 PM CDT | River Flood Warning | HGX | Harris | 57 hr |
| Aug 26, 9:12 PM CDT | Flash Flood Warning | HGX | Brazoria, Fort Bend, Galveston, Grimes, Harris, Montgomery | 3 hr |
| Aug 26, 9:12 PM CDT | River Flood Warning | HGX | Harris | 55 hr |
| Aug 26, 9:18 PM CDT | River Flood Warning | HGX | Harris | 6 days |
| Aug 26, 9:25 PM CDT | River Flood Warning | HGX | Harris | 55 hr |
| Aug 26, 9:27 PM CDT | Flash Flood Warning | HGX | Brazoria, Fort Bend, Harris | 3 hr |
| Aug 26, 9:41 PM CDT | River Flood Warning | HGX | Harris | 55 hr |
| Aug 26, 9:45 PM CDT | River Flood Warning | HGX | Harris | 55 hr |
| Aug 26, 9:48 PM CDT | River Flood Warning | HGX | Harris | 24 hr |
| Aug 26, 9:49 PM CDT | River Flood Warning | HGX | Jackson | 6 days |
| Aug 26, 9:50 PM CDT | Special Weather Statement | HGX | Brazoria | 70 min |
| Aug 26, 9:57 PM CDT | River Flood Warning | HGX | Harris | 6 days |
| Aug 26, 10:03 PM CDT | River Flood Warning | HGX | Montgomery | 5 days |
| Aug 26, 10:07 PM CDT | River Flood Warning | HGX | Harris, Waller | 7 days |
| Aug 26, 10:12 PM CDT | River Flood Warning | HGX | Harris | 31 hr |
| Aug 26, 10:15 PM CDT | River Flood Warning | HGX | Harris | 3 days |
| Aug 26, 10:24 PM CDT | River Flood Warning | HGX | Harris | 6 days |
| Aug 26, 10:28 PM CDT | River Flood Warning | HGX | Galveston, Harris | 5 days |
| Aug 26, 10:28 PM CDT | River Flood Warning | HGX | Harris | 6 days |
| Aug 26, 10:29 PM CDT | Flash Flood Warning | HGX | Brazoria, Galveston, Harris | 3 hr |
| Aug 26, 10:38 PM CDT | Gale Warning | HGX | 8 hr | |
| Aug 26, 10:38 PM CDT | Small Craft Advisory | HGX | 23 hr | |
| Aug 26, 10:42 PM CDT | River Flood Warning | HGX | Galveston, Harris | 5 days |
| Aug 26, 10:43 PM CDT | River Flood Warning | HGX | Galveston, Harris | 5 days |
| Aug 26, 10:44 PM CDT | River Flood Warning | HGX | Harris | 30 hr |
| Aug 26, 10:47 PM CDT | Flash Flood Warning | HGX | Brazoria, Galveston, Harris | 3 hr |
| Aug 26, 10:49 PM CDT | River Flood Warning | HGX | Harris | 54 hr |
| Aug 26, 10:51 PM CDT | River Flood Warning | HGX | Brazoria, Harris | 6 days |
| Aug 26, 10:54 PM CDT | Special Marine Warning | HGX | 2 hr | |
| Aug 26, 10:56 PM CDT | River Flood Warning | HGX | Harris | 16 days |
| Aug 26, 10:59 PM CDT | River Flood Warning | HGX | Galveston, Harris | 5 days |
| Aug 26, 11:09 PM CDT | River Flood Warning | HGX | Lavaca | 5 days |
| Aug 26, 11:10 PM CDT | Flash Flood Warning | HGX | Austin, Brazoria, Fort Bend, Grimes, Harris, Matagorda and 3 more | 5 hr |
| Aug 26, 11:15 PM CDT | River Flood Warning | HGX | Harris | 3 days |
| Aug 26, 11:20 PM CDT | River Flood Warning | HGX | Burleson, Lee | 5 days |
| Aug 26, 11:20 PM CDT | Tornado Warning | HGX | Harris | 11 min |
| Aug 26, 11:21 PM CDT | River Flood Warning | HGX | Burleson, Washington | 5 days |
| Aug 26, 11:30 PM CDT | River Flood Warning | HGX | Harris | 56 hr |
| Aug 26, 11:32 PM CDT | River Flood Warning | HGX | Harris | 5 days |
| Aug 26, 11:32 PM CDT | River Flood Warning | HGX | Harris | 5 days |
| Aug 26, 11:38 PM CDT | River Flood Warning | HGX | Brazoria, Harris | 5 days |
| Aug 26, 11:38 PM CDT | Tornado Warning | HGX | Harris | 22 min |
| Aug 26, 11:41 PM CDT | Flash Flood Warning | HGX | Brazoria, Galveston, Harris | 109 min |
| Aug 26, 11:48 PM CDT | River Flood Warning | HGX | Galveston, Harris | 6 days |
| Aug 26, 11:58 PM CDT | Tornado Warning | HGX | Harris | 17 min |
| Aug 26, 11:59 PM CDT | River Flood Warning | HGX | Harris | 28 hr |
| Aug 27, 12:00 AM CDT | Tornado Warning | HGX | Galveston, Harris | 15 min |
| Aug 27, 12:03 AM CDT | River Flood Warning | HGX | Harris | 4 days |
| Aug 27, 12:10 AM CDT | River Flood Warning | HGX | Colorado | 3 days |
| Aug 27, 12:13 AM CDT | River Flood Warning | HGX | Colorado | 27 hr |
| Aug 27, 12:22 AM CDT | Flash Flood Warning | HGX | Brazoria, Fort Bend, Galveston, Harris | 6 hr |
| Aug 27, 12:27 AM CDT | Tornado Warning | HGX | Galveston | 18 min |
| Aug 27, 12:29 AM CDT | River Flood Warning | HGX | Harris | 15 days |
| Aug 27, 12:32 AM CDT | River Flood Warning | HGX | Harris | 3 days |
| Aug 27, 12:33 AM CDT | River Flood Warning | HGX | Harris | 67 hr |
| Aug 27, 12:35 AM CDT | River Flood Warning | HGX | Harris | 55 hr |
| Aug 27, 12:42 AM CDT | River Flood Warning | HGX | Brazoria, Harris | 5 days |
| Aug 27, 12:46 AM CDT | River Flood Warning | HGX | Harris | 6 days |
| Aug 27, 12:48 AM CDT | River Flood Warning | HGX | Harris, Montgomery | 6 days |
| Aug 27, 12:48 AM CDT | River Flood Warning | HGX | Harris | 52 hr |
| Aug 27, 12:51 AM CDT | Flash Flood Warning | HGX | Austin, Colorado, Jackson, Matagorda, Washington, Wharton | 3 hr |
| Aug 27, 12:54 AM CDT | River Flood Warning | HGX | Harris | 6 days |
| Aug 27, 12:59 AM CDT | Flash Flood Warning | HGX | Brazos, Grimes, Harris, Montgomery, Waller | 3 hr |
| Aug 27, 1:05 AM CDT | River Flood Warning | HGX | Harris | 71 hr |
| Aug 27, 1:06 AM CDT | Tornado Warning | HGX | Matagorda, Wharton | 24 min |
| Aug 27, 1:07 AM CDT | River Flood Warning | HGX | Harris | 71 hr |
| Aug 27, 1:09 AM CDT | River Flood Warning | HGX | Harris | 71 hr |
Nearby
Flash Flood Warnings in Texas, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.